# SDR ABXA9500027

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Part number: BLFR4245T
- Condition: Worn
- Location: Fs 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND THE LEFT MAIN LANDING GEAR OUTBOARD DOOR LINK ASSEMBLY HAD EXCESSIVE PLAY.  REPLACED DOOR LINK BEARING IAW DC-9 OVERHAUL MANUAL 32-10-6.
